Alert archive / Tennessee / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 113, NWS Morristown, TN

July 5, 20244 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jul 5, 2024, 2:48 PM EDT for 4 counties in Tennessee. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2024, 2:48 PM EDT (18:48 UTC)
Expired
Jul 5, 2024, 3:15 PM EDT
In force
27 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Greene County, TN, Hawkins County, TN, Sullivan County, TN, Washington County, TN

The radar

The Knoxville radar (KMRX), 64 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.8 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2024-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1033 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2024-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1033 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

119 
WUUS54 KMRX 051848
SVRMRX
TNC059-073-163-179-051930-
/O.NEW.KMRX.SV.W.0113.240705T1848Z-240705T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
248 PM EDT Fri Jul 5 2024

The National Weather Service in Morristown has issued a

* Severe Thunderstorm Warning for...
  Southwestern Sullivan County in east Tennessee...
  East central Hawkins County in east Tennessee...
  Northwestern Washington County in east Tennessee...
  Northeastern Greene County in east Tennessee...

* Until 330 PM EDT.

* At 248 PM EDT, a severe thunderstorm was located 10 miles south of
  Surgoinsville, or 10 miles north of Greeneville, moving east at 30
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Johnson City, Kingsport, Jonesborough, Gray, Spurgeon, Midway,
  Colonial Heights, Oak Grove, Baileyton, and Leesburg.

This includes the following highways...
 Interstate 26 in Tennessee between mile markers 4 and 17.
 Interstate 81 in Tennessee between mile markers 31 and 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3622 8290 3639 8294 3654 8247 3626 8239
TIME...MOT...LOC 1848Z 258DEG 28KT 3632 8283 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DGS
2 follow-up statements
457 
WWUS54 KMRX 051903
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
303 PM EDT Fri Jul 5 2024

TNC059-073-163-179-051930-
/O.CON.KMRX.SV.W.0113.000000T0000Z-240705T1930Z/
Sullivan TN-Hawkins TN-Washington TN-Greene TN-
303 PM EDT Fri Jul 5 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHWESTERN SULLIVAN...EAST CENTRAL HAWKINS...NORTHWESTERN
WASHINGTON AND NORTHEASTERN GREENE COUNTIES...

At 303 PM EDT, a severe thunderstorm was located 11 miles west of
Jonesborough, or 14 miles southwest of Kingsport, moving east at 30
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Johnson City, Kingsport, Jonesborough, Gray, Spurgeon, Midway,
Colonial Heights, Oak Grove, Baileyton, and Leesburg.

This includes the following highways...
 Interstate 26 in Tennessee between mile markers 4 and 17.
 Interstate 81 in Tennessee between mile markers 31 and 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3622 8290 3639 8294 3654 8247 3626 8239
TIME...MOT...LOC 1903Z 258DEG 28KT 3635 8268 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DGS
561 
WWUS54 KMRX 051915
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
315 PM EDT Fri Jul 5 2024

TNC059-073-163-179-051925-
/O.CAN.KMRX.SV.W.0113.000000T0000Z-240705T1930Z/
Sullivan TN-Hawkins TN-Washington TN-Greene TN-
315 PM EDT Fri Jul 5 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SULLIVAN...EAST
CENTRAL HAWKINS...NORTHWESTERN WASHINGTON AND NORTHEASTERN GREENE
COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

&&

LAT...LON 3622 8290 3639 8294 3654 8247 3626 8239
TIME...MOT...LOC 1913Z 258DEG 28KT 3637 8256 

$$

DGS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:04 PM EDT, 44 minutes earlier.

Area forecast discussion, Jul 5, 2:04 PM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
204 PM EDT Fri Jul 5 2024

...New AVIATION...

.UPDATE...
Issued at 1130 AM EDT Fri Jul 5 2024

Line of showers and thunderstorms are moving onto the plateau
late this morning and are whats left of an MCS that was moving
across middle TN earlier this morning. Our airmass is moist and
unstable with mixed layer CAPE values are 1500 to 2500 J/KG ahead
of the convection. Precipitable water values are very high too 1.7
to 2.2. Dew points are in the mid 70s. The flow is weaker but
scattered to numerous showers and storms are expected to develop
with a risk for damaging wind gusts and wet microbursts. A slight
risk for severe storms was added to the day 1 outlook across NE TN
and SW VA. With warnings issued already in eastern KY there could
be some by early to mid afternoon across northern sections. Late
morning temperatures are in the upper 80s to lower 90s already and
heat index values are in the mid 90s to just over 100. Expecting
highest heat index values next couple hours ahead of the
thunderstorms. A few locations in the central and southern valley
will like reach around 105 heat indexes. Have updated rain
chances to lower them slightly to around 70 percent with line and
increased dew points slightly. Updated forecast sent. May need to
update again as more storms develop at early afternoon.

&&

.SHORT TERM...
(Today and tonight)
Issued at 303 AM EDT Fri Jul 5 2024

Key Messages:

1. Scattered to numerous showers and thunderstorms expected today
ahead of a cold front. Marginally severe storms are possible,
mainly in the afternoon.

2. Another hot, humid day is expected today but with increasing
cloud cover and rain chances, we are not expected to reach Heat
Advisory criteria.

3. Some fog development is possible tonight in locations that
received rainfall.

Discussion:

A trough is moving into the Midwest. Weak troughing will be over
the Tennessee Valley today and tonight. At the surface, a cold
front will move through the region late tonight or early Saturday
with a shift to northerly winds. POPs start to increase late this
morning but the best chance for showers and thunderstorms will be
this afternoon and evening. NBM guidance seems to be running high
on POPs compared to the HREF but this latest run is a little
closer. HRRR guidance has more activity north of I-40 and along
the mountains. With good instability (CAPE over 2000 J/kg) and
plenty of low level moisture in place, there will be a marginal
risk for severe storms mainly in the afternoon during max heating.

With increasing clouds and rain chances, Heat Advisory criteria
will likely not be reached today. Although, it will be hot and
humid with heat indices around 100 for much of the Southern
Valley with highs in the lower 90s and dew points in the mid 70s.

Some showers and storms may linger into the evening hours but
mostly dry weather is expected after midnight. Fog development is
possible but will likely be limited to places that receive rain.

&&

.LONG TERM...
(Saturday through Thursday)
Issued at 303 AM EDT Fri Jul 5 2024

Key Messages:

1. Not quite as hot, but still slightly above normal through much of
the long term.

2. Mostly dry conditions expected across of the area this weekend in
the wake of a front Friday night into Saturday morning.

3. Diurnal showers and thunderstorms increase early next week
especially across the higher elevations.

Discussion:

In general throughout the entire extended, trend PoPs lower each day
compared to NBM guidance and deterministic models due to the drought
conditions developing over much of the area. Also, overall chances
of convection have been too high by ensembles and deterministic
models.

For Saturday, frontal boundary moves east of the Appalachians with
drier air advecting into the region. Any chance of convection will
be confided mainly over the far east Tennessee mountains and
southwest North Carolina. NBM probabilities remain highest there for
measurable rainfall.

For Sunday, ridge of higher theta-e remain across the southern
Appalachian mountains, especially over the Carolina's. A low chance
of convection is expected over the far east Tennessee Mountains and
southwest North Caroline but overall dry conditions.

For Monday, boundary layer flow becomes more southeast/southerly
allowing for moisture return with theta-e ridge axis pulling into
east Tennessee. Better chance of diurnal convection especially for
the Mountains and Plateau as forcing orographic.

For Tuesday, Wednesday and Thursday, diurnal orographically forced
convection will continue. Continue to believe that the NBM PoPs are
too high due to the aforementioned above. There is a potential by
Thursday that some of the moisture from BERYL may move into the
Tennessee valley.

&&

.AVIATION...
(18Z TAFS)
Issued at 155 PM EDT Fri Jul 5 2024

VFR conditions are expected outside of thunderstorms today.
Showers and storms moving through terminals now will exit next
hour or two but more could form through early evening ahead of a
cold front to the west. Initial storms could have gusty winds to
30 knots or higher at TRI so have Tempo there. Later storms
weaker but still possible MVFR conditions with rainfall and linger
until around 01Z. Some fog/low CIGs will be possible late tonight
at TYS and TRI so included brief MVFR ceiling early Saturday
before VFR again.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             74  92  72  95 /  50  20  10  10
Knoxville McGhee Tyson Airport, TN  74  90  69  92 /  60  20  10  10
Oak Ridge, TN                       72  90  68  92 /  50  10   0  10
Tri Cities Airport, TN              71  87  67  90 /  70  30  10  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

SHORT TERM...TD
LONG TERM....DH
AVIATION...TD
Hazardous weather outlook, Jul 5, 3:50 AM EDT, 10 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
350 AM EDT Fri Jul 5 2024

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-060800-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott VA-Russell-Washington VA-
350 AM EDT Fri Jul 5 2024 /250 AM CDT Fri Jul 5 2024/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Today and Tonight

Showers and thunderstorms can be expected today through this
evening. A few of these storms may become strong to marginally
severe especially this afternoon, with damaging wind gusts the
primary threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time.

In the hours before

Special weather statement, Jul 5, 1:43 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Morristown TN
143 PM EDT Fri Jul 5 2024

TNZ017-044-051830-
Sullivan TN-Washington TN-
143 PM EDT Fri Jul 5 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN SULLIVAN AND
NORTHEASTERN WASHINGTON COUNTIES THROUGH 230 PM EDT...

At 143 PM EDT, Doppler radar was tracking a strong thunderstorm near
Colonial Heights, or near Kingsport, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Johnson City, Kingsport, Bristol Tn, Gray, Oak Grove, Spurgeon,
Colonial Heights, Bluff City, Tri-City Airport, and Blountville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southwestern Virginia.

&&

LAT...LON 3640 8228 3639 8257 3653 8260 3660 8231
      3660 8230 3659 8230 3641 8226
TIME...MOT...LOC 1743Z 257DEG 20KT 3645 8256

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DGS
Special weather statement, Jul 5, 1:53 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Morristown TN
153 PM EDT Fri Jul 5 2024

TNZ016-038-039-051845-
Hamblen TN-Grainger TN-Hawkins TN-
153 PM EDT Fri Jul 5 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HAWKINS...
NORTHEASTERN GRAINGER AND CENTRAL HAMBLEN COUNTIES THROUGH 245 PM
EDT...

At 153 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rutledge, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Morristown, Rutledge, Bean Station, Russellville, Thorn Hill,
Mooresburg, and Panther Creek State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3623 8309 3619 8346 3633 8351 3640 8331
      3639 8330 3640 8325 3642 8320 3643 8319
      3645 8314
TIME...MOT...LOC 1753Z 258DEG 21KT 3629 8341

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DGS
Special weather statement, Jul 5, 2:22 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Morristown TN
222 PM EDT Fri Jul 5 2024

TNZ016-039-042-051900-
Hamblen TN-Northwest Greene TN-Hawkins TN-
222 PM EDT Fri Jul 5 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HAWKINS...CENTRAL
GREENE AND NORTHEASTERN HAMBLEN COUNTIES THROUGH 300 PM EDT...

At 221 PM EDT, Doppler radar was tracking a strong thunderstorm near
Russellville, or 11 miles east of Morristown, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Greeneville, Tusculum, Mosheim, Bulls Gap, Baileyton, St. Clair,
Kepler, McCloud, Romeo, and Mohawk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3646 8278 3616 8270 3613 8314 3615 8315
      3632 8317
TIME...MOT...LOC 1821Z 250DEG 23KT 3622 8309

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DGS
Special weather statement, Jul 5, 2:24 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Morristown TN
224 PM EDT Fri Jul 5 2024

TNZ016-017-VAZ005-051915-
Sullivan TN-Hawkins TN-Scott VA-
224 PM EDT Fri Jul 5 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SULLIVAN...
NORTHEASTERN HAWKINS AND SOUTH CENTRAL SCOTT COUNTIES THROUGH 315 PM
EDT...

At 224 PM EDT, Doppler radar was tracking a strong thunderstorm near
Surgoinsville, or 12 miles northeast of Rogersville, moving east at
25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kingsport, Gate City, Surgoinsville, Weber City, Church Hill, Mount
Carmel, Okolona, and Bloomingdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southwestern Virginia.

&&

LAT...LON 3674 8256 3655 8247 3648 8290 3655 8294
      3659 8284 3659 8289
TIME...MOT...LOC 1824Z 250DEG 24KT 3655 8285

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DGS
Special weather statement, Jul 5, 2:26 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Morristown TN
226 PM EDT Fri Jul 5 2024

NCZ060-051915-
Cherokee NC-
226 PM EDT Fri Jul 5 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CHEROKEE COUNTY THROUGH
315 PM EDT...

At 226 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Murphy, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Murphy, Hiawasse Dam, Violet, Marble, and Unaka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3509 8422 3523 8422 3525 8414 3524 8413
      3525 8412 3525 8409 3526 8408 3527 8401
      3524 8401 3522 8397 3523 8391 3508 8391
      3506 8394
TIME...MOT...LOC 1826Z 266DEG 14KT 3516 8413

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DGS
Special weather statement, Jul 5, 2:44 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Morristown TN
244 PM EDT Fri Jul 5 2024

NCZ060-061-051930-
Clay NC-Cherokee NC-
244 PM EDT Fri Jul 5 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CHEROKEE AND CLAY
COUNTIES THROUGH 330 PM EDT...

At 243 PM EDT, Doppler radar was tracking a strong thunderstorm near
Murphy, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Andrews, Murphy, Hayesville, Tusquitee, Marble, and Brasstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3515 8407 3523 8370 3520 8373 3520 8371
      3519 8371 3518 8373 3516 8374 3515 8373
      3515 8372 3516 8367 3499 8365 3499 8404
TIME...MOT...LOC 1843Z 260DEG 15KT 3507 8397

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DGS

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 11:31 AM EDTSpecial Weather StatementMRXMorgan, Roane, Scott59 min
Jul 5, 12:28 PM EDTSpecial Weather StatementMRXLoudon, McMinn, Roane62 min
Jul 5, 12:35 PM EDTSpecial Weather StatementMRXClaiborne55 min
Jul 5, 1:09 PM EDTSpecial Weather StatementMRXMcMinn, Polk66 min
Jul 5, 1:22 PM EDTSpecial Weather StatementMRXHawkins38 min
Jul 5, 1:25 PM EDTSpecial Weather StatementMRXGrainger, Jefferson50 min
Jul 5, 1:43 PM EDTSpecial Weather StatementMRXSullivan47 min
Jul 5, 1:53 PM EDTSpecial Weather StatementMRXHamblen52 min
Jul 5, 2:22 PM EDTSpecial Weather StatementMRXGreene38 min
Jul 5, 3:28 PM EDTSpecial Weather StatementMRXCarter, Johnson47 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.